# SDR IPXA2020012215182

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A9321351820400
- Condition: Cracked
- Location: Frame 54 Bulkhea
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  AFT CARGO FRAME 54 BULKHEAD RBL - Y1456 "L"BRACKET CRACKEDREMOVED & REPLACED BRACKET @ FR 54.0 RBL - Y1456 AFT CARGO FWD BKHD
